# SDR DL73K002522

- Difficulty date: December 27, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 48,500 hours, 38,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778795
- Condition: Cracked
- Location: Fs 960, S-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN ASSY / AFT PASSENGER DOOR(L2) OPENING / LWR FWD CORNER : CRACK REPAIR . THE FUSELAGE SKIN, BONDED DOUBLER AND BEAR STRAP WERE FOUND CRACKED AT THE LOWER FORWARD CORNER OF THE L2 DOOR CUTOUT.  THE CRACK WAS REMOVED IN ALL LAYERS WITH A 1" X 2" CUTOUT.  THE AREA WAS REPAIRED WITH 3 ALUMINUM DOUBLERS PER B737 SRM 53-30-3, FIG. 24 AND ER/A 379640-14, REV A.
